# SDR AC2R201602180001

- Difficulty date: February 18, 2016
- Submitted: February 18, 2016
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41326
- Aircraft time: 2,369 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 3P5339A00334A
- Condition: Corroded
- Location: Zone 100
- Part time: 2,369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPONSON AFT PLATE CORRODED.  WHEN THE CORROSION WAS REMOVED, THE DEPTH EXCEEDED THE ALLOWABLE LIMIT.  THE CORROSION APPEARS TO HAVE STARTED FROM PREVIOUSLY DRILLED HOLES WHICH WERE UNTREATED WITH A CORROSION PREVENTATIVE COMPOUND.  THIS SHOULD HAVE BEEN APPLIED DURING MFG.
